# SDR USAA920081136

- Difficulty date: May 11, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - CRACKED WEB, BS 180, WL 230, BL 17.5 RIGHT.  REPAIRED CRACKED WEB, BS 180, WL 230, BL 17.5 RIGHT IAW BOEING SRM 53-10-08.
